# SDR AU960690

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- System (JASC): 6210 · Main Rotor Blades
- Part: Bracket
- Part number: 1178016602
- Condition: Cracked
- Location: M/R  Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR BLADE PENDULUM VIBRATION ABSORBER ASSEMBLIES (4OFF) LOWER PLATE BRACKETS CRACKED IN AREA OF INBOARD FLANGE DUE TOEXFOLIATION CORROSION
